MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY LESSER TMT FIXATION PACK; SCREW

TREACE MEDICAL CONCEPTS LAPIPLASTY LESSER TMT FIXATION PACK; SCREW
Model Number SK28
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Swelling/ Edema (4577)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, the patient is experiencing a potential non-union, and has pain and swelling at the first tmt joint.Radiographic images from a post-op follow-up shows a screw is backing out of the plate.No other patient outcomes were reported as a result of this event.Additional information indicates the surgeon was concerned that the patient had been too aggressive with weight bearing after transitioning to an athletic shoe 6 weeks post-op.The device was not returned for evaluation as it currently remains implanted in the patient with no scheduled plans to revise.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to the backing out of the screw, it is likely that patient non-compliance contributed to what was reported.The company will supplement the mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994-2024-00128.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, the patient is experiencing a potential non-union, and has pain and swelling at the first tmt joint.Radiographic images from a post-op follow-up shows a screw is backing out of the plate.No other patient outcomes were reported as a result of this event.All hardware currently remains implanted.Although there has been no injury reported and this malfunction has not resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, a mdr will be filed to ensure full compliance with 21 cfr part 803.

Brand Name
LAPIPLASTY LESSER TMT FIXATION PACK
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key19737146
Report Number3011623994-2024-00129
Device Sequence Number3569201
Product Code HWC
UDI-Device Identifier00853114006204
UDI-Public00853114006204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK28
Device Lot Number300427053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale